# SDR CALA9601489

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 2170 · Humidity Control System
- Part: Wat Sep Bags
- Part number: 20D103
- Condition: Dirty
- Location: Ac Pack
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANTS REPORTED AN ODOR OF ELECTRICAL SMOKE WHILE ON APPROACH.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT FOR AN ELECTRICAL FAILURE AND FOUND NO FAULTS.  ALL THREE WATER SEPARATOR BAGS WERE FOUND EXTREMELY SOILED.  THE WATER SEPARATOR BAGS WERE REMOVED AND REPLACED.  THE PACKS WERE RUN WITH AND WITHOUT ENGINES OPERATING AT HIGH  AND LOW POWER AND NO ODOR WAS PRODUCED.  IN ADDITION, LIGHTS AND AUDIO/VIDEO EQUIPMENT WERE ALL CHECKED WITH NO TROUBLE FOUND.
